# SDR ASOA200900936

- Difficulty date: August 22, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 26,253 hours, 22,601 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Activated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO BTL LO ON CLIMBOUT OF ATL.  EMERGENCY DECLARED -- AIRCRAFT RETURNED TO AFTER T/O.
